MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS BATTERY 14.8V, 6.3 AH LI-ION BATTERY; DEFIBRILLATOR

PHILIPS MEDICAL SYSTEMS BATTERY 14.8V, 6.3 AH LI-ION BATTERY; DEFIBRILLATOR
Model Number M3538A
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the battery is defective.There was no patient involvement.

Brand Name
BATTERY 14.8V, 6.3 AH LI-ION BATTERY
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key9186578
Report Number1218950-2019-07790
Device Sequence Number11570922
Product Code MKJ
UDI-Device Identifier00884838002791
UDI-Public(01)00884838002791
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K031187
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3538A
Device Catalogue Number989803129011
Device Lot Number19039-0180-P
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2019
Initial Report FDA Received Date10/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1